# SDR ALGA096565

- Difficulty date: July 17, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N577E
- Make and model: Bell 206L-1
- Aircraft serial: 45577
- Aircraft time: 19,100 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Part serial: A2961
- Condition: Debonded
- Location: Main Rotor
- Part time: 3,387 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION DISBOND WAS NOTED ON LOWER SURFACE OB OF GRIP FINGER.  REPLACED UNIT W/NEW BLADE.
